Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 43, NWS Fort Worth, TX

March 24, 2021Cooke County, Montague County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 24, 2021, 9:12 PM CDT for Cooke County, Montague County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 24, 2021, 9:12 PM CDT (02:12 UTC)
Expired
Mar 24, 2021, 10:03 PM CDT
In force
51 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Cooke County, TX, Montague County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 139 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 4:59 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2021-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2021-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

238 
WUUS54 KFWD 250212
SVRFWD
TXC097-337-250315-
/O.NEW.KFWD.SV.W.0043.210325T0212Z-210325T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
912 PM CDT Wed Mar 24 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Southeastern Montague County in north central Texas...
  Northwestern Cooke County in north central Texas...

* Until 1015 PM CDT.

* At 912 PM CDT, a severe thunderstorm was located over Forestburg,
  or 15 miles east of Bowie, moving northeast at 35 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is possible.

* Locations impacted include...
  Gainesville, Muenster, St. Jo, Lindsay, Sunset and Forestburg. 

This includes Interstate 35 between mile markers 497 and 503.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3395 9694 3386 9694 3344 9734 3344 9791
      3390 9746 3384 9746 3382 9738 3388 9733
      3386 9733 3386 9726 3392 9721 3386 9717
      3376 9719 3372 9712 3382 9705 3385 9709
      3384 9703 3395 9700
TIME...MOT...LOC 0212Z 215DEG 32KT 3351 9757 

HAIL...1.25IN
WIND...<50MPH
$$

Dunn
3 follow-up statements
591 
WWUS54 KFWD 250227 RRA
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
927 PM CDT Wed Mar 24 2021

TXC097-337-250315-
/O.CON.KFWD.SV.W.0043.000000T0000Z-210325T0315Z/
Montague TX-Cooke TX-
927 PM CDT Wed Mar 24 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN MONTAGUE AND NORTHWESTERN COOKE COUNTIES...

At 927 PM CDT, a severe thunderstorm was located near Alvord, or 15 
miles southeast of Bowie, moving northeast at 40 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is possible.

Locations impacted include...
Gainesville, Muenster, St. Jo, Lindsay, Sunset and Forestburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3395 9694 3386 9694 3344 9734 3344 9791
      3390 9746 3384 9746 3382 9738 3388 9733
      3386 9733 3386 9726 3392 9721 3386 9717
      3376 9719 3372 9712 3382 9705 3385 9709
      3384 9703 3395 9700
TIME...MOT...LOC 0227Z 224DEG 37KT 3342 9770 

HAIL...1.25IN
WIND...<50MPH
 
$$

Dunn
792 
WWUS54 KFWD 250250
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
950 PM CDT Wed Mar 24 2021

TXC337-250300-
/O.CAN.KFWD.SV.W.0043.000000T0000Z-210325T0315Z/
Montague TX-
950 PM CDT Wed Mar 24 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTAGUE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Texas.

LAT...LON 3395 9695 3386 9694 3344 9734 3344 9749
      3390 9746 3384 9746 3382 9738 3388 9733
      3386 9733 3386 9726 3392 9721 3386 9717
      3374 9717 3372 9716 3373 9709 3382 9705
      3385 9709 3384 9703 3389 9698 3395 9700
TIME...MOT...LOC 0250Z 227DEG 35KT 3355 9740 

$$

TXC097-250315-
/O.CON.KFWD.SV.W.0043.000000T0000Z-210325T0315Z/
Cooke TX-
950 PM CDT Wed Mar 24 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN COOKE COUNTY...

At 950 PM CDT, a severe thunderstorm was located 5 miles south of 
Muenster, or 15 miles west of Gainesville, moving northeast at 40 
mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is possible.

Locations impacted include...
Gainesville, Muenster and Lindsay. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3395 9695 3386 9694 3344 9734 3344 9749
      3390 9746 3384 9746 3382 9738 3388 9733
      3386 9733 3386 9726 3392 9721 3386 9717
      3374 9717 3372 9716 3373 9709 3382 9705
      3385 9709 3384 9703 3389 9698 3395 9700
TIME...MOT...LOC 0250Z 227DEG 35KT 3355 9740 

HAIL...1.00IN
WIND...<50MPH
 
$$

Dunn
632 
WWUS54 KFWD 250303
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1003 PM CDT Wed Mar 24 2021

TXC097-250313-
/O.CAN.KFWD.SV.W.0043.000000T0000Z-210325T0315Z/
Cooke TX-
1003 PM CDT Wed Mar 24 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COOKE COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits. Therefore the warning has been cancelled. However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 3395 9695 3386 9694 3344 9734 3344 9749
      3390 9746 3384 9746 3382 9738 3388 9733
      3386 9733 3386 9726 3392 9721 3386 9717
      3374 9717 3372 9716 3373 9709 3382 9705
      3385 9709 3384 9703 3389 9698 3395 9700
TIME...MOT...LOC 0301Z 215DEG 32KT 3365 9732 

$$

Dunn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 7:53 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Mar 24, 7:53 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
753 PM CDT Wed Mar 24 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:
A cluster of showers and thunderstorms, some severe, continue to
move northeast this afternoon along and north of the I-20 corridor
and just east of the DFW Metroplex as a warm front retreats
northward. Additionally, a long track supercell continues to move
northeast along a Goldthwaite to Cranfills Gap line. The latest
high res guidance continues to indicate an uptick in showers and
thunderstorms this evening as low level moisture increases along
and south of the I-20 corridor. As the warm front retreats north,
a stark contrast in dewpoints can be seen with the latest surface
observations, with dewpoints in the upper 60s and low 60s south
of I-20 and dewpoints in the 40s further north. As a result,
surface based instability should increase and pose a continued
risk for all modes of severe weather. Portions of North and
Central Texas remain under a Severe Thunderstorm and a Tornado
Watch through 10 PM this evening.

As we head into the overnight hours, a shortwave is expected to
eject east as a cold front sweeps across the region. The
combination of large scale lift, high moisture content, and
steepening mid level lapse rates will yield another round of
showers and thunderstorms with a potential for large hail once
again. Additionally, minor flooding issues may arise due to high
precipitable water values and possible training of cells.
Precipitation should decrease from west to east late Thursday
morning and into Thursday afternoon as drier air filters in.
Highs in the mid 60s and low 70s are expected tomorrow afternoon
with west winds around 10-15 mph.

Garcia

Previous Discussion:
/Through Thursday/

Key Points:

-Severe thunderstorms will be possible this afternoon through
 tonight

-The main threats will be large hail and damaging winds. Can't
 rule out a few tornadoes this afternoon/evening

-Minor flooding is possible if storms track over the same
 location over a long period of time

-Storms move off to the east by late Thursday morning

Discussion...
A fairly complex weather set-up is evolving across the Southern
Plains as stationary front is currently just north of the Red
River in Oklahoma while a warm front continues to advance
northward across Central Texas. To the west, a pseudo-dryline is
expected to sharpen across the Big County as a surface low deepens
coming off the Mexican higher terrain. Low-level mass response is
clearly evident by the steady increase in moisture across Central
Texas, where dew points have crept up into the lower 60s.

With increasing moisture and mostly sunny skies, instability has
been on the rise with a couple hundred joules per kilogram now
present across Central Texas. This is expected to continue to
increase and shift northward as the low-level jet increases and
aids in the northward transport of moisture. The development of
the aformentioned surface low across West Texas is farther south
compared to previous days' forecasts, therefore, the direction of
the 925-700 mb flow has a stronger southerly component. What does
this have to do with thunderstorm development? With southerly
winds in place, a weakened capping inversion is less likely to
impede the development of thunderstorms as surface heating
continues. Strong effective bulk shear within the warm sector will
promote the development of large hail, some of which could exceed
1.25" in diameter. Damaging winds will also accompany the hail
potential as downdrafts come crashing to the surface. In the
lowest couple thousand feet, there is enough environmental shear
to support the development of a few tornadoes within the strongest
supercells as storms move from southwest to northeast.

In the meantime, storms are likely to congeal into a cluster of
storms late this afternoon, then make its way eastward through the
evening hours. Given a fairly sheared profile, all modes of
severe weather will be possible within the cluster of storms,
however, large hail and damaging winds will be the primary
threats.

If that wasn't enough, as the front finally makes its way through
the area, another round of storms is likely to develop across the
Hill Country and move northeastward after midnight. Steep mid-
level lapse rates on the order of 8-8.5 m/s will once again
increase the potential for large hail. The area with the greatest
potential for large hail tonight will be across Central Texas and
areas east of I-35 in North Texas. The tornado potential tonight
should remain low given the elevated nature of these thunderstorms
behind the cold front.

All precipitation is likely to move east of the region by mid to
late morning tomorrow as a deeper column of dry air moves into
the region. Westerly winds between 10-15 will likely be in place
as highs remain in the 60s to lower 70s.

Hernandez

&&

.LONG TERM... /Issued 315 PM CDT Wed Mar 24 2021/
/Thursday Night Onward/

Following the departure of tonight/tomorrow's storm system, fair
weather will prevail to end the week. Surface flow will quickly
turn back around to the southeast on Friday, allowing temperatures
to bounce back into the upper 70s and low 80s beneath mostly sunny
skies. By Saturday, sufficient moisture return should support
warm advection showers and a few storms mainly across parts of
Central and East Texas as a weak upper shortwave moves overhead.
Coverage of storms may increase some late Saturday into early
Sunday as frontal zone pushes southward through the forecast area.
While this setup does not appear very favorable for severe
weather at this time, the overall parameter space could support
some strong storms simply given the degree of instability and
shear progged to be in place.

On Sunday, a stronger upper low is expected to move across the area,
although most of the CWA may be positioned within the post-frontal
airmass at the surface, leading to a favorable overrunning regime
and more widespread rain heading into Monday. Another
progressive disturbance or two could keep rain chances in the
forecast through at least next Wednesday, although the frequent
frontal intrusions and lack of significant moisture/instability
recovery may limit the overall severe weather threat through the
extended portion of the forecast. Some drier weather may return
for the second half of next week.

-Stalley

&&

.AVIATION... /NEW/
/00Z TAFs/

VFR prevails across the Metroplex, while MVFR ceilings have been
observed at Waco the past few hours. As low level moisture spreads
northward, MVFR ceilings should reach the Metroplex terminals. Low
clouds are expected to clear Thursday morning as drier air filters
from west to east.

Radar imagery reveals increasing shower and thunderstorm activity
across the region, generally moving northeast. The Metroplex
terminals remain just north and west of a retreating warm front,
where some activity has produced large hail. Although weak mid
level lapse rates have limited activity near the Metroplex
terminals, there may be additional thunderstorm development over
the next 1-2 hours as low level moisture increases and forcing for
ascent approaches from the west. Another round of showers and
thunderstorms will impact the terminals once again after 6Z across
Central Texas and after 8-9Z as a shortwave approaches the region.

Garcia

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    52  69  49  79  57 /  90  50   0   0   0
Waco                54  71  49  79  59 /  90  40   0   0   0
Paris               54  66  45  74  54 /  90  70   0   0   0
Denton              48  68  45  79  53 /  90  50   0   0   0
McKinney            52  68  46  77  54 /  90  60   0   0   0
Dallas              54  70  51  80  59 /  90  50   0   0   0
Terrell             53  68  46  77  56 /  90  60   0   0   0
Corsicana           55  70  49  79  59 /  90  50   0   0   0
Temple              53  73  47  81  58 /  80  30   0   0   0
Mineral Wells       47  68  46  81  53 /  80  20   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Mar 24, 2:22 PM CDT, 6 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
222 PM CDT Wed Mar 24 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251130-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
222 PM CDT Wed Mar 24 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Strong to severe thunderstorms are possible this afternoon and
evening across North and Central Texas. Large hail and damaging
winds will be the primary threats, however, a few tornadoes can't be
ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Low thunderstorm chances return to the forecast east of I-35 on
Saturday afternoon and night and across much of the region Sunday
night and Monday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested late this afternoon and tonight
for much of North and Central Texas.

In the hours before

Local storm report, Mar 24, 6:42 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
642 PM CDT WED MAR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             1 NNW CRANDALL          32.64N 96.46W
03/24/2021  E1.00 INCH       KAUFMAN            TX   PUBLIC

            TIME ESTIMATED VIA RADAR.

&&
Local storm report, Mar 24, 7:42 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT WED MAR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             9 SW COMO               32.98N 95.59W
03/24/2021  E1.00 INCH       HOPKINS            TX   PUBLIC

&&
Local storm report, Mar 24, 8:03 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
803 PM CDT WED MAR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             HAMILTON                31.70N 98.13W
03/24/2021  E1.00 INCH       HAMILTON           TX   PUBLIC

            TIME ESTIMATED VIA RADAR.

&&
Local storm report, Mar 24, 8:13 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 PM CDT WED MAR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             2 S MERIDIAN            31.90N 97.65W
03/24/2021  E1.25 INCH       BOSQUE             TX   PUBLIC

            TIME ESTIMATED VIA RADAR.

&&
Local storm report, Mar 24, 8:56 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
856 PM CDT WED MAR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             2 WSW JACKSBORO         33.21N 98.19W
03/24/2021  E1.00 INCH       JACK               TX   FIRE DEPT/RESCUE

            TIME ESTIMATED VIA RADAR.

&&
Local storm report, Mar 24, 9:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
905 PM CDT WED MAR 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             2 E HASLET              32.96N 97.31W
03/24/2021  E1.75 INCH       TARRANT            TX   AMATEUR RADIO

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:08 PM CDTTornado Warning Tornado observedFWDBosque, Hamilton52 min
Mar 24, 7:25 PM CDTSevere Thunderstorm WarningFWDHopkins40 min
Mar 24, 7:33 PM CDTSevere Thunderstorm WarningFWDComanche57 min
Mar 24, 7:47 PM CDTSevere Thunderstorm WarningFWDBosque, Hill58 min
Mar 24, 7:55 PM CDTTornado WarningFWDBosque, Hill50 min
Mar 24, 8:25 PM CDTSevere Thunderstorm WarningFWDJack, Young40 min
Mar 24, 8:39 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson66 min
Mar 24, 8:40 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise65 min
Mar 24, 8:43 PM CDTRiver Flood WarningFWDHunt36 hr
Mar 24, 8:44 PM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall37 hr
Mar 24, 8:48 PM CDTSevere Thunderstorm WarningFWDJack, Wise42 min
Mar 24, 9:29 PM CDTSevere Thunderstorm WarningFWDDenton61 min
Mar 24, 9:37 PM CDTTornado WarningFWDDenton32 min
Mar 24, 9:40 PM CDTSevere Thunderstorm WarningFWDEllis65 min
Mar 24, 10:23 PM CDTSevere Thunderstorm WarningFWDCollin, Denton, Grayson52 min
Mar 24, 10:46 PM CDTSevere Thunderstorm WarningFWDEllis, Kaufman59 min
Mar 24, 11:09 PM CDTSevere Thunderstorm WarningFWDHamilton, Lampasas, Mills39 min
Mar 24, 11:44 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt61 min
Mar 24, 11:52 PM CDTSevere Thunderstorm WarningFWDBosque53 min
Mar 25, 12:12 AM CDTSpecial Weather StatementFWDMontague48 min
Mar 25, 12:35 AM CDTAreal Flood AdvisoryFWDBosque, Hill3 hr
Mar 25, 12:42 AM CDTSpecial Weather StatementFWDRains48 min
Mar 25, 12:51 AM CDTSpecial Weather StatementFWDDelta39 min
Mar 25, 1:44 AM CDTSpecial Weather StatementFWDEllis31 min
Mar 25, 3:02 AM CDTSpecial Weather StatementFWDRockwall28 min
Mar 25, 3:12 AM CDTSpecial Weather StatementFWDVan Zandt48 min
Mar 25, 3:29 AM CDTSpecial Weather StatementFWDBell31 min
Mar 25, 5:07 AM CDTSpecial Weather StatementFWDMilam38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.